# SDR AALA202409124549

- Difficulty date: June 25, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,409 hours, 28,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347556521000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT COVER SHEET BETWEEN FR 52A AND FR 56, BETWEEN S39R AND S41R. REPAIRED COVER SHEET PER EA 202761A
